# SDR R61A202001040008

- Difficulty date: December 15, 2019
- Submitted: January 4, 2020
- Operation: Air carrier
- Aircraft: N407YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000370
- Aircraft time: 17,053 hours, 11,531 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR CLIP FR 88 STRINGERS 27R-28R REMOVED AND REPLACED SHEAR CLIP PN: 170-66531-001 REF EMB SRM 51-40-08.
